J. ABDELLAH, and N. NAJIB, and D. EL OUADGHIRI, and R. BENAINI, and ANS Z. ABDELLAH, (2013) Performance evaluation of routing protocols in large-scale mobile Ad Hoc Networks. Journal of Theoretical and Applied Information Technology, Vol. 53 No.2, p. 247, 2013..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/761

Actions (login required)

View Item View Item